MathSciNet Relay Station
MathSciNet bibliographic data
MR380267 (52 #1167) 43A10 (22A20)
Dunkl, Charles F.; Ramirez, Donald E. A family of countably compact $P\sb{\ast}$-hypergroups. Trans. Amer. Math. Soc. 202 (1975), 339–356.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement